# SDR DL767060433

- Difficulty date: May 26, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- Aircraft time: 70,729 hours, 34,416 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T311038
- Part serial: 19
- Condition: Corroded
- Location: L/E Slat Wedge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 7 SLAT (RT WING INBD SLAT) T/E WEDGE WAS FOUND WITH SKIN AND CORE CORROSION TOTALLING 151 SQ IN.  REPAIRED PER ERA090851-14AD.
